# SDR SWIA201024645

- Difficulty date: May 11, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 18,624 hours, 14,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT AND CLIPS CRACKED.  (C-CHECK)  REPAIRED PER SRM.
